# SDR AALA201901099029

- Difficulty date: January 6, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR SUPPORT BETWEEN FR 88 AND FR 90 AT RBL 889. REPLACED FLOOR SUPPORT PER AARD 53-00-00-3 REPAIR 3.
